Yes, you did have a hard day. That's a lot to go through, and I'm really glad you listened to your instincts and went to the er.
I have first hand experience with clotting disorders caused by Lupus. I have APS (anti-phospholipid syndrome) and the anti-cardiolipin antibody. Both cause a protein in the blood to form which thickens the blood.
I was also on a daily aspirin to treat these issues, but the aspirin didn't thin my blood enough and I had a stroke at age 28. I needed to be on a proper blood thinner. I'm now on life long Coumadin (Warfarin).
I can tell when my blood gets too thick. I get dopey, my words don't come out right, and I just feel "off". I have to get my blood tested every week to two weeks to make sure I'm "theraputic" with my Coumadin.
You need to see your doctor or rheumy right away so they can test you for these syndromes. I'm glad you can get in on Tuesday. In the meantime, if you experience this again, or any other symptoms get back to the er and ask them to run the tests for APS and the anti cardiolipin antibody. I'm surprised they didn't do that when you were there today.
If you have any questions just let me know okay. I hope you have a good weekend with no more symptoms. I know it can be scary. We're here for you.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums